MathSciNet Relay Station
MathSciNet bibliographic data
MR806093 (87c:54020) 54C10 (54E99)
Foged, L. A characterization of closed images of metric spaces. Proc. Amer. Math. Soc. 95 (1985), no. 3, 487–490.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement